# SDR DALA2023062605099

- Difficulty date: June 20, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2825910) WHILE WORKING CENTER WING REAR SPAR WEB REPAIR FOUND LOWER SPAR ATTACH ANGLE CRACKED LH & RH SIDES. REPAIRED CENTER WING REAR SPAR WEB LOWER ATTACH ANGLE L/H & R/H SIDES IAW BOEING 737-800 SRM 57-10-10-2R-6 REPAIR 6 & ERA # 609471-14 REV ORIG.
